scalar curvature of minimal hypersurfaces in a sphere release_uilpsdp3wjc2zjimn2lph3gmre

by Si-Ming Wei, Hong-Wei Xu

Published in Mathematical Research Letters by International Press of Boston.

Volume 14p423-432 (2007)

Archived Files and Locations

application/pdf  179.2 kB
file_b2d75uqv3jh75m6xumtnsxgoxy
web.archive.org (webarchive)
www.intlpress.com (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2007
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  1073-2780
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: cd63ab7d-d5a3-406d-9b63-c5f144fd8036
API URL: JSON